Alert archive / New Jersey / Small Craft Advisories in 2010
Small Craft Advisory 33, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 7, 2010, 2:50 PM EDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2010, 2:50 PM EDT (18:50 UTC)
- Expired
- Apr 10, 2010, 3:17 PM EDT
- In force
- 3 days
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
231 WHUS71 KPHI 071850 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 250 PM EDT WED APR 7 2010 ANZ450>455-081000- /O.NEW.KPHI.SC.Y.0033.100407T1850Z-100409T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 250 PM EDT WED APR 7 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE HAS ISSUED A SMALL CRAFT ADVISORY. IT IS IN EFFECT UNTIL 6:00 AM FRIDAY. A COLD FRONT FROM THE WEST IS FORECAST TO ARRIVE LATE ON THURSDAY NIGHT. THE SOUTH TO SOUTHWEST FLOW AHEAD OF THE FRONT WILL CAUSE SEAS TO RANGE FROM 3 TO 5 FEET TONIGHT. SEAS ARE EXPECTED TO BUILD TO 4 TO 7 FEET BY THURSDAY NIGHT. OCCASIONAL WIND GUSTS TO 25 KNOTS ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ IOVINO
8 follow-up statements
328 WHUS71 KPHI 080812 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 412 AM EDT THU APR 8 2010 ANZ430-431-082100- /O.EXB.KPHI.SC.Y.0033.100408T2100Z-100409T0600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 412 AM EDT THU APR 8 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM EDT FRIDAY. A COLD FRONT FROM THE WEST IS FORECAST TO ARRIVE LATE TONIGHT. SOUTH TO SOUTHWEST WINDS WILL INCREASE AND SEAS WILL BUILD IN ADVANCE OF THE FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ ANZ450>455-082100- /O.CON.KPHI.SC.Y.0033.000000T0000Z-100409T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 412 AM EDT THU APR 8 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY. A COLD FRONT FROM THE WEST IS FORECAST TO ARRIVE LATE TONIGHT. SOUTH TO SOUTHWEST WINDS WILL INCREASE IN ADVANCE OF THE FRONT. SEAS WILL BUILD TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$
080 WHUS71 KPHI 081850 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 250 PM EDT THU APR 8 2010 ANZ450>455-091000- /O.EXT.KPHI.SC.Y.0033.000000T0000Z-100410T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 250 PM EDT THU APR 8 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6:00 AM SATURDAY. A COLD FRONT, APPROACHING FROM THE WEST, IS EXPECTED TO ARRIVE LATE TONIGHT. UNTIL THE FRONT ARRIVES, THE WIND WILL BE FROM THE SOUTH AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. SEAS WILL RANGE FROM 4 TO 7 FEET. THERE MAY BE A BRIEF LULL IN WIND SPEEDS EARLY ON FRIDAY. A GUSTY WEST WIND WILL LIKELY DEVELOP IN THE AFTERNOON AND IT SHOULD CONTINUE INTO FRIDAY NIGHT. WIND GUSTS ARE FORECAST TO BE AROUND 25 KNOTS AND SEAS ARE EXPECTED TO RANGE FROM 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ ANZ430-431-090600- /O.EXT.KPHI.SC.Y.0033.100408T1850Z-100409T0600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 250 PM EDT THU APR 8 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2:00 AM FRIDAY. A COLD FRONT, APPROACHING FROM THE WEST, IS EXPECTED TO ARRIVE LATE TONIGHT. UNTIL THE FRONT ARRIVES, THE WIND WILL BE FROM THE SOUTH AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WAVES WILL RANGE FROM 2 TO 4 FEET. THERE MAY BE A BRIEF LULL IN WIND SPEEDS EARLY ON FRIDAY. A GUSTY WEST WIND WILL LIKELY DEVELOP IN THE AFTERNOON AND IT SHOULD CONTINUE INTO FRIDAY NIGHT. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED FOR THAT PERIOD OF TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ IOVINO
456 WHUS71 KPHI 090423 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1223 AM EDT FRI APR 9 2010 ANZ430-431-090530- /O.CAN.KPHI.SC.Y.0033.000000T0000Z-100409T0600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1223 AM EDT FRI APR 9 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS ARE BELOW THE ADVISORY CRITERIA. $$ ANZ450>455-091200- /O.CON.KPHI.SC.Y.0033.000000T0000Z-100410T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1223 AM EDT FRI APR 9 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY. A COLD FRONT APPROACHING FROM THE WEST IS EXPECTED TO ARRIVE LATE TONIGHT. UNTIL THE FRONT ARRIVES...THE WIND WILL BE FROM THE SOUTH AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. SEAS WILL RANGE FROM 4 TO 7 FEET. THERE MAY BE A BRIEF LULL IN WIND SPEEDS EARLY ON FRIDAY. A GUSTY WEST WIND WILL LIKELY DEVELOP IN THE AFTERNOON AND IT SHOULD CONTINUE INTO FRIDAY NIGHT. WIND GUSTS ARE FORECAST TO BE AROUND 25 KNOTS AND SEAS ARE EXPECTED TO RANGE FROM 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$
115 WHUS71 KPHI 090824 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 424 AM EDT FRI APR 9 2010 ANZ430-431-092000- /O.EXB.KPHI.SC.Y.0033.100409T2000Z-100410T1600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 424 AM EDT FRI APR 9 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON EDT SATURDAY. WINDS IN THE WAKE OF A SLOW MOVING COLD FRONT WILL INCREASE FROM THE NORTHWEST TO SMALL CRAFT ADVISORY LEVELS. SEAS WILL BUILD IN RESPONSE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ ANZ450>455-092000- /O.EXT.KPHI.SC.Y.0033.000000T0000Z-100410T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 424 AM EDT FRI APR 9 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT SATURDAY. DIMINISHING WINDS IN THE VICINITY OF A SLOW MOVING COLD FRONT WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS AGAIN IN THE WAKE OF THE FRONT. SEAS WILL REMAIN AT ADVISORY LEVELS INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$
404 WHUS71 KPHI 091455 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1055 AM EDT FRI APR 9 2010 ANZ430-431-092100- /O.EXT.KPHI.SC.Y.0033.100409T1455Z-100410T1600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1055 AM EDT FRI APR 9 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON SATURDAY. A SLOW MOVING COLD FRONT WILL CONTINUE TO DRIFT OUT TO SEA. A GUSTY NORTHWEST WIND HAS DEVELOPED IN ITS WAKE. WIND GUSTS OF 25 TO 30 KNOTS ARE EXPECTED FROM THIS AFTERNOON INTO SATURDAY MORNING. WAVE HEIGHTS SHOULD RANGE FROM 2 TO 4 FEET. WIND SPEEDS AND WAVE HEIGHTS SHOULD DECREASE ON SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ ANZ450>455-092100- /O.CON.KPHI.SC.Y.0033.000000T0000Z-100410T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1055 AM EDT FRI APR 9 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON SATURDAY. A SLOW MOVING COLD FRONT WILL CONTINUE TO DRIFT OUT TO SEA. A GUSTY WEST TO NORTHWEST WIND HAS DEVELOPED IN ITS WAKE. WIND GUSTS OF 25 TO 30 KNOTS ARE EXPECTED FROM THIS AFTERNOON INTO SATURDAY MORNING. WAVE HEIGHTS SHOULD RANGE FROM 3 TO 5 FEET. WIND SPEEDS AND WAVE HEIGHTS SHOULD DECREASE ON SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ IOVINO
870 WHUS71 KPHI 091950 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 350 PM EDT FRI APR 9 2010 ANZ430-431-450>455-101000- /O.CON.KPHI.SC.Y.0033.000000T0000Z-100410T1600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 350 PM EDT FRI APR 9 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON SATURDAY. A WEST TO NORTHWEST WIND WILL GUSTS TO AROUND 25 KNOTS INTO SATURDAY MORNING. WAVE HEIGHTS SHOULD RANGE FROM 3 TO 5 FEET ON THE OCEAN WATERS, AND FROM 2 TO 4 FEET ON DELAWARE BAY. WIND SPEEDS AND WAVE HEIGHTS SHOULD DECREASE ON SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ IOVINO
876 WHUS71 KPHI 100747 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 347 AM EDT SAT APR 10 2010 ANZ430-431-450>455-102000- /O.EXT.KPHI.SC.Y.0033.000000T0000Z-100410T2000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 347 AM EDT SAT APR 10 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. A WEST TO NORTHWEST WIND WITH GUSTS UP TO 30 KNOTS WILL CONTINUE THROUGH THIS AFTERNOON. WAVE HEIGHTS WILL BE 3 TO 5 FEET ON THE OCEAN WATERS AND 1 TO 3 FEET ON THE DELAWARE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$
157 WHUS71 KPHI 101917 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 317 PM EDT SAT APR 10 2010 ANZ430-431-450>455-102030- /O.CAN.KPHI.SC.Y.0033.000000T0000Z-100410T2000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 317 PM EDT SAT APR 10 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA AND WILL CONTINUE TO SLOWLY DIMINISH AFTER SUNSET TONIGHT. HENCE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ ROBERTSON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 10:35 AM EDT, 4 hours 15 minutes earlier.
Area forecast discussion, Apr 7, 10:35 AM EDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1035 AM EDT WED APR 7 2010
.SYNOPSIS...
BERMUDA HIGH PRESSURE SOUTH OF THE REGION WILL CONTINUE ITS
INFLUENCE THROUGH THURSDAY. A SLOW MOVING COLD FRONT IS EXPECTED
TO CROSS THE REGION LATER ON THURSDAY WITH HIGH PRESSURE MOVING IN
BEHIND IT FOR FRIDAY THROUGH THE WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
WITH THE BERMUDA HIGH PRESSURE STILL FIRMLY ENTRENCHED OVER THE
EASTERN SEABOARD WE WILL SEE ANOTHER SUMMER LIKE DAY ACROSS OUR
CWA ON WEDNESDAY. MODEL 1000 TO 850H THICKNESSES DO SHOW A
DECREASE DURING THE DAY ON WEDNESDAY OF ABOUT 10DM FROM TUESDAY,
BUT WITH THE STAUNCH LLJ PERSISTING AND AN IDENTICAL AIR MASS IN
PLACE WE WILL ONCE MORE SEE DAYTIME HIGHS CLIMB INTO THE MID TO
UPPER 80S IN MOST LOCALES WITH EVEN A FEW 90F READINGS ALONG THE
COASTAL PLAIN.
THE ECMWF AND CANADIAN ARE SHOWING A VERY WEAK SURFACE TROUGH
AXIS PUSH THROUGH, MAINLY CAUSED BY THE INTENSE HEATING, WHICH
WOULD EXPLAIN THE DECREASING THICKNESSES. STILL THERE WILL BE VERY
LITTLE CLOUD COVER AND A VERY DRY GROUND AIDING IN CLIMBING
AFTERNOON TEMPERATURES. MODEL FORECAST SOUNDINGS HAVE MOST OF THE
REGION GOING SUPERADIABATIC FOR A TIME THIS AFTERNOON WITH AMPLE
MIXING TAKING PLACE AND LOTS OF DRY AIR TO PULL DOWN. DUE TO THE
ABOVE, A RED FLAG WARNING HAS BEEN ISSUED FOR ALL OUR NEW JERSEY
AND PENNSYLVANIA COUNTIES FOR WEDNESDAY AFTERNOON. SEE THE FIRE
WEATHER SECTION FOR MORE DETAILS.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
BERMUDA HIGH STILL HOLDING TIGHT ONTO THE REGION FOR THE FIRST
HALF OF THURSDAY, BUT THEN WE SLOWLY SEE A CHANGE OCCURRING FROM
WEST TO EAST. A SLOW-MOVING COLD FRONT WILL BE APPROACHING FROM
THE WEST DURING THURSDAY...BUT IT SEEMS TO BE A BIT SLOWER THAN
PREVIOUS RUNS. THE EURO AND SREF WERE IN CLOSE AGREEMENT WITH THE
TIMING OF THE FROPA ON THURSDAY AND PER HPCS MDL DISCO, THESE MDLS
WERE USED FOR THE SHORT TERM. THERE IS A DECENT SHOT OF SEVERE
CONVECTION ON THURSDAY/THURSDAY EVENING AS DAYTIME HIGHS WILL ONCE
AGAIN BE WELL ABOVE NORMAL, ALTHOUGH NOT AS WARM AS ON WEDNESDAY.
INCREASING SHEAR AND CAPE INDICES INDICATE THE POSSIBILITY OF
DAMAGING WINDS AND HAIL ON THURSDAY, HOWEVER, WE NEED TO HAVE OUR
DEWPOINT TEMPERATURES REBOUND NICELY IN THE MID TO UPPER 50S ON
THURSDAY FOR SAID CONVECTION TO COME TO FRUITION. WE CONTINUE THE
CURRENT WORDING IN OUR HWO FOR THE INCREASED THREAT OF SEVERE
CONVECTIVE WEATHER ON THURSDAY.
ONCE THE FRONT MOVES THROUGH EARLY ON FRIDAY MORNING WE SEE
ANOTHER DECENT SHOT OF HEAVY PRECIPITATION ASSOCIATED WITH THE
ADVANCEMENT OF THE MID-LEVEL CLOSED LOW. WINDS SWING AROUND TO THE
WEST NORTHWEST AND A DRYING TREND WILL CONTINUE THROUGHOUT THE DAY
ON FRIDAY. TEMPERATURES WILL ALSO TAKE A HIT ON FRIDAY WITH THE
COOLER WESTERLY FLOW... DAYTIME HIGHS SHOULD END UP AROUND NORMAL
WITH CLEARING SKIES.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THIS EXTENDD PD IS ONE OF THE QUIETEST IN MY RECENT MEMORY. HIGH
PRESSURE BUILD IN BEHIND THE DEPARTING CDFNT AND IS OVER THE
REGION INTO THE MIDDLE OF NEXT WEEK. DRY WX WITH TEMPS STARTING
OUT AROUND NORMAL THEN WARMING TO ABOVE SEASONAL TEMPS CAN BE
EXPECTED. A WK CDFNT IS FCST TO CROSS N OF THE REGION SUNDAY
AFTN/EVENING AND SHOULD BRING NOTHING MORE THAN AN INCREASE IN
CLOUDS. THE PRECIP SHOULD STAY WELL TO THE N. THE RIDGE
REESTABLISHES ITSELF LATER MONDAY INTO WEDNESDAY. THE GFS,
INEXPLICABLY TRIES TO DEVELOP SOME LIGHT PRECIP CLOSE TO THE
CENTER OF THE HIGH ON MONDAY/NIGHT TUESDAY, BUT THIS ASPECT IS
BEING IGNORED ATTM. THE LATEST ECMWF (06/12Z) SUPPORTS A DRY FCST
THROUGH THE PD, AND DON'T SEE ANY CONVINCING REASON TO DEVIATE.
&&
.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
VERY DRY AIR MASS IN PLACE OVER THE TAF SITES, SO PRETTY MUCH
CIRRUS OR NOTHING AT ALL THROUGH THE DAY. WINDS WILL START MIXING
LATE THIS MORNING, BUT THE TAF SITES ARE FORECAST TO BE BETWEEN
TWO LOW LEVEL JET CORES (ONE NOW AND ANOTHER TONIGHT), SO PEAK
GUSTS SHOULD REACH 20 TO 25 KTS. THE GRADIENT WIND IS EXPECTED TO
BE SOUTHWEST AND WITH ABOUT 25 KNOTS OF WIND BETWEEN THE SURFACE
AND 850MB, BOTH SHOULD PREVENT THE SEA BREEZE FROM MAKING IT TO
MOST OF THE TAF SITES. OUR HIGH RESOLUTION MODEL BRINGS THE SEA
BREEZE INTO KACY AT ABOUT 23Z. WINDS ARE FORECAST TO DECOUPLE
TONIGHT IN SPITE OF THE NEXT LOW LEVEL JET AND NO GUSTS WILL BE
CARRIED PAST 23Z. NO VSBY RESTRICTIONS ARE EXPECTED THROUGH THE
EVENING AND WITH THAT LOW LEVEL JET TONIGHT, AM INCLINED TO THINK
THIS WOULD BE TRUE THROUGH THE NIGHT.
OUTLOOK...
A COLD FRONT FROM THE WEST IS FORECAST TO ARRIVE ON THURSDAY NIGHT.
AS A RESULT, WE MAY SEE SOME SHOWERS AND THUNDERSTORMS FROM LATE
THURSDAY INTO EARLY FRIDAY. HIGH PRESSURE AND DRY WEATHER SHOULD
FOLLOW FOR LATE FRIDAY AND FOR THE WEEKEND.
&&
.MARINE...
SEAS RESPONDED IN THE SOUTHERN WATERS TO A LLJ THAT PASSED ACROSS
OUR CWA EARLY THIS MORNING. THERE IS A LULL IN THE WINDS THIS
AFTERNOON BEFORE THEY RISE AGAIN. UNFORTUNATELY THIS LEAVES US
BOUNCING AROUND THE SCA CRITERIA OVER THE NEXT 24 TO 36 HOURS
BEFORE A GREATER CHANCE COMES ALONG PRECEDING THE COLD FRONT.
BERMUDA HIGH PRESSURE IS FORECAST TO INFLUENCE OUR REGION INTO
THURSDAY. THE WIND WILL BE MAINLY FROM THE SOUTHWEST THROUGH
WEDNESDAY NIGHT, THEN IT SHOULD BECOME MORE SOUTHERLY FOR
THURSDAY. WHILE THE WIND MAY BECOME GUSTY OVER LAND DURING THE
DAYLIGHT HOURS, THERE SHOULD BE FEW IF ANY GUSTS OVER THE WATER,
BEING THAT THE WATER TEMPERATURE REMAINS QUITE COOL (AROUND 50
DEGREES OR SO).
A COLD FRONT FROM THE WEST IS EXPECTED TO ARRIVE ON THURSDAY
NIGHT. AS IT APPROACHES, WE MAY BEGIN TO EXPERIENCE ISOLATED GUSTS
TO 25 KNOTS OVER THE WATER FROM LATE THURSDAY INTO THURSDAY NIGHT.
WITH THE SOUTHERLY FLOW, WAVES ON THE OCEAN MAY BUILD TO 5 OR 6
FEET DURING THAT TIME FRAME AND A SMALL CRAFT ADVISORY MAY BE
NEEDED.
THE FRONT SHOULD PASS FARTHER OFF THE COAST ON FRIDAY. WE SEEM TO
HAVE A BETTER CHANCE OF EXPERIENCING GUSTS IN THE 25 KNOTS RANGE
ON FRIDAY NIGHT, AS COOL AIR BEGINS TO WORK ITS WAY OVER THE
WATER.
HIGH PRESSURE IS ANTICIPATED TO FOLLOW FOR THE WEEKEND, WITH WIND
GUSTS AND OCEAN WAVE HEIGHTS FALLING BELOW SMALL CRAFT ADVISORY
CRITERIA.
&&
.FIRE WEATHER...
FOR TODAY, WINDS ARE FORECAST TO BECOME GUSTY BY AFTERNOON AS THE
SOUTHWEST OR WEST-SOUTHWEST FLOW RESPONDS TO THE INCREASED
GRADIENT. ENHANCED BOUNDARY LAYER MIXING WILL HELP TO AIDE THE
DRYING OF OUR SURFACE LAYER AS DEWPOINTS AND RHS DECREASE. WIND
GUSTS SHOULD BE AT OR OVER 20 MILES AN HOUR FOR MOST SPOTS DURING
THE AFTERNOON HOURS. FUELS WILL CONTINUE TO BE VERY DRY AND THERE
IS NO PRECIPITATION EXPECTED ON WEDNESDAY TO INCREASE THE FUELS,
THEREFORE WE HAVE ISSUED A RED FLAG WARNING FOR ALL OUR
PENNSYLVANIA AND NEW JERSEY COUNTIES, EXCEPT THE IMMEDIATE COASTAL
REGIONS, FROM 15Z TO 23Z WEDNESDAY.
WE WILL CONTINUE TO MENTION OUR DELMARVA COUNTIES IN OUR HWO/SPS
PRODUCTS. RELATIVE HUMIDITIES DID NOT FALL INTO OUR RFW CRITERIA
IN THESE LOCATIONS.
&&
.CLIMATE...
SOME RECORD HIGHS MAY FALL OVER THE NEXT COUPLE OF DAYS,
ESPECIALLY SOME OF THE "CHEAPER" LOWER ONES. THE 90F ON APRIL 7TH
IS THE EARLIEST 90 FOR PHL. ONE OF THESE AFTERNOONS, THE OFF THE
DELAWARE RIVER WIND MIGHT KEEP PHL INTL LOWER THAN SURROUNDING
SITES.
RECORD HIGHS FOR THE NEXT THREE DAYS...
TODAY THURSDAY
ACY 84 IN 1991 87 IN 1991
PHL 90 IN 1929 90 IN 1929
ILG 87 IN 1929 87 IN 1929
ABE 88 IN 1929 90 IN 1929
TTN 88 IN 1929 87 IN 1991
GED 81 IN 1954 84 IN 1959
RDG 88 IN 1929 88 IN 1929
MPO 85 IN 1929 80 IN 1929
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR PAZ054-055-
060>062-067>071.
NJ...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR NJZ001-
007>010-012-013-015>023-027.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...HEAVENER
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...NIERENBERG
AVIATION...GIGI/IOVINO
MARINE...GIGI/IOVINO
FIRE WEATHER...HEAVENER
CLIMATE...GIGIHazardous weather outlook, Apr 7, 10:28 AM EDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1028 AM EDT WED APR 7 2010 NJZ001-007>010-012-013-015>023-027-PAZ054-055-060>062-067>071-081000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 1028 AM EDT WED APR 7 2010 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MIGHT OCCUR LATE IN THE DAY THURSDAY OR THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ014-024>026-081000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-EASTERN MONMOUTH- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- 1028 AM EDT WED APR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THE FIRE SPREAD POTENTIAL WILL BE ELEVATED THIS AFTERNOON, AS WINDS WILL BE GUSTY, HUMIDITIES WILL BE LOW, AND FUELS WILL BE DRY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MIGHT OCCUR LATE IN THE DAY THURSDAY OR THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-081000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1028 AM EDT WED APR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MIGHT OCCUR LATE IN THE DAY THURSDAY OR THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 7, 9:56 AM EDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 956 AM EDT WED APR 7 2010 DEZ001>003-MDZ008-012-015-019-020-072300- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON 956 AM EDT WED APR 7 2010 VERY DRY AIR WILL COMBINE WITH LOCALLY GUSTY WINDS AND LOW FUEL MOISTURE TO PRODUCE AN INCREASED THREAT FOR RAPID FIRE SPREAD THIS AFTERNOON AND EVENING. WHILE CONDITIONS ARE NOT FORECAST TO REACH RED FLAG WARNING CRITERIA, THE SITUATION WILL BE CLOSELY MONITORED. RPW
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 4:02 AM EDT | Red Flag Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 17 hr |
| Apr 7, 6:29 AM EDT | Small Craft Advisory | PHI | 4 hr |
Nearby
Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.